zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Convergence and stability of the semi-implicit Euler method for a linear stochastic differential delay equation. (English) Zbl 1059.65006
The authors prove conditions under which the semi-implicit Euler method has strong order of convergence 1/2 for scalar, linear stochastic differential delay equations. They also investigate mean square stability in terms of the stepsize of the method and the problem parameters. Numerical results illustrate some of the theory.

MSC:
65C30Stochastic differential and integral equations
60H10Stochastic ordinary differential equations
34F05ODE with randomness
65L06Multistep, Runge-Kutta, and extrapolation methods
65L20Stability and convergence of numerical methods for ODE
60H35Computational methods for stochastic equations
WorldCat.org
Full Text: DOI
References:
[1] Baker, C. T. H.; Buckwar, E.: Continuous ${\theta}$-methods for the stochastic pantograph equation. Electron. trans. Numer. anal. 11, 131-151 (2000) · Zbl 0968.65004
[2] Baker, C. T. H.; Buckwar, E.: Numerical analysis of explicit one-step methods for stochastic delay differential equations. LMS J. Comput. math. 3, 315-335 (2000) · Zbl 0974.65008
[3] Buckwar, E.: Introduction to the numerical analysis of stochastic delay differential equations. J. Cam 125, 297-307 (2000) · Zbl 0971.65004
[4] Burrage, K.; Burrage, P. M.: High strong order explicit Runge--Kutta methods for stochastic ordinary differential equations. Appl. numer. Math. 22, 81-101 (1996) · Zbl 0868.65101
[5] Higham, D. J.: Mean-square and asymptotic stability of the stochastic theta method. SIAM J. Numer. anal. 38, 753-769 (2000) · Zbl 0982.60051
[6] Y. Hu, S.E.A. Mohammed, F. Yan, Discrete-time approximations of stochastic delay equations: the Milstein Scheme, Ann. Probab. 32 (2004) 265--314. · Zbl 1062.60065
[7] Kloeden, P. E.; Platen, E.: Numerical solution of stochastic differential equations. (1992) · Zbl 0752.60043
[8] Kolmanovskii, V.; Myshkis, A.: Applied theory of fundamental differential equations. (1992) · Zbl 0917.34001
[9] Kolmanovskii, V.; Shaikhet, L.: General method of Lyapunov functionals construction for stability investigation of stochastic difference equations, in: dynamical systems and applications. (1995)
[10] Küchler, U.; Platen, E.: Strong discrete time approximation of stochastic differential equations with time delay. Math. comput. Simulation 54, 189-205 (2000)
[11] Küchler, U.; Platen, E.: Weak discrete time approximation of stochastic differential equations with time delay. Math. comput. Simulation 59, 497-507 (2002) · Zbl 1001.65005
[12] Mao, X.: Exponential stability of stochastic differential equations. (1994) · Zbl 0806.60044
[13] Mao, X.: Razumikhin-type theorems on exponential stability of stochastic functional differential equations. Stochastic process. Appl. 65, 233-250 (1996) · Zbl 0889.60062
[14] Mao, X.: Stochastic differential equations and applications. (1997) · Zbl 0892.60057
[15] Mao, X.; Sabanis, S.: Numerical solutions of stochastic differential delay equations under local Lipschitz condition. J. Cam 151, 215-227 (2003) · Zbl 1015.65002
[16] Milstein, G. N.: Numerical integration of stochastic differential equations. (1995) · Zbl 0810.65144
[17] S.E.A. Mohammed, Stochastic Functional Differential Equations, Research Notes in Mathematics, Vol. 99, Pitman, London, 1984. · Zbl 0584.60066
[18] Saito, Y.; Mitsui, T.: T-stability of numerical schemes for stochastic differential equations. World sci. Ser. appl. Anal. 2, 333-344 (1993) · Zbl 0834.65146
[19] Saito, Y.; Mitsui, T.: Stability analysis of numerical schemes for stochastic differential equations. SIAM J. Numer. anal. 33, 2254-2267 (1996) · Zbl 0869.60052
[20] Tian, T. H.; Burrage, K.: Two-stage stochastic Runge--Kutta methods for stochastic differential equations. BIT numer math. 42, 625-643 (2002) · Zbl 1016.65002